

Publisher: Springer Publishing Company
ISSN: 0020-7748
Source: International Journal of Theoretical Physics, Vol.38, Iss.9, 1999-09, pp. : 2413-2417
Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.
Abstract
The Rikitake two-disk dynamo system is a simple model to describe the earth's magnetic field. We derive the conditions to find periodic orbits of this system using an ellipsoid bounding condition. We prove that the conditions cannot be satisfied.
Related content




Stabilising periodic orbits in a chaotic system with hysteresis
Journal of Physics: Conference Series , Vol. 138, Iss. 1, 2008-11 ,pp. :




Periodic orbits in the logarithmic potential
Astronomy & Astrophysics, Vol. 489, Iss. 3, 2008-10 ,pp. :


On the numerical continuation of periodic orbits
Astronomy & Astrophysics, Vol. 389, Iss. 2, 2002-07 ,pp. :